# SDR CALA2013081290346

- Difficulty date: August 12, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 56,145 hours, 15,742 cycles
- Engine: Pwa PW2040
- System (JASC): 2711 · Aileron Tab Control System
- Part: Actuator
- Part number: 7321681003
- Condition: Inoperative
- Location: Aileron Trim
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AILERON TRIM INOPERATIVE.  AILERON CENTERED AND PULLED BREAKER.  GROUNDS WERE GOOD & FOUND 28V BETWEEN PIN 1 AND 5.  NEED TO REPLACE M488 TRIM ACTUATOR 585-9091. R & R LATERAL TRIM ACTUATOR IAW MM.
